# SDR GTIA2023032037050

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,855 hours, 5,808 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064900950
- Condition: Fault Message
- Location: Eng 2
- Part time: 13,852 hours, 5,807 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"AIR ENGINE 2 BLEED FAULT
(CAUTION OCCURED AT 10500FT. BLEED VALVE AUTO CLOSED. BLEED TEMP AMBER OVER 270)-REMOVED AND INSTALLED FAN AIR VALVE IAW AMM 36-11-54 AND FAN AIR VALVE ACTUATOR IAW AMM 36-11-54-400-802-A. OPS CHECK GOOD NO FAULT AT THIS TIME."
